MAUDE Adverse Event Report: BAUSCH + LOMB INC. STELLARIS PC VISION ENHANCEMENT; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB INC. STELLARIS PC VISION ENHANCEMENT; UNIT, PHACOFRAGMENTATION
Model Number BL1433
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
A user facility in the canary islands reported that the system shutdown by itself during surgery.There was no reported patient impact.
 
Additional Manufacturer Narrative
A field service engineer evaluated the system and was unable to duplicate the issue.The device history was reviewed and found to meet manufacturing specification.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on all available information, no causal factors can be determined and no conclusion can be drawn.

Brand Name
STELLARIS PC VISION ENHANCEMENT
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB INC.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
juli moore
3365 treecourt industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key20657036
Report Number0001920664-2024-00148
Device Sequence Number19930600
Product Code HQC
UDI-Device Identifier00757770497836
UDI-Public(01)00757770497836
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL1433
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown